Search


 
Issue Title
 
Vol 70, No 2 (2016) Existence and uniqueness of solutions for a class of degenerate nonlinear elliptic equations Abstract  PDF
Albo Carlos Cavalheiro
 
Vol 72, No 1 (2018) An existence and approximation theorem for solutions of degenerate nonlinear elliptic equations Abstract  PDF
Albo Carlos Cavalheiro
 
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"